# SDR DALA2016020103038

- Difficulty date: February 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 108,794 hours, 13,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R5 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON R5 DOOR AFT UPPER CORNER OF THE CUTOUT THE CRACK LENGTH: 0.2".
